# SDR PCSA06080501

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 67,023 hours, 37,658 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flap Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 8113 TTPP/SVMC - AFTER DEPARTURE FROM TTPP, CREW REPORTED UNABLE TO RETRACT OUTBOARD FLAPS FROM 5 DEGREES.  RETURNED AIRCRAFT TO TTPP USING THE SPLIT FLAP ALTERNATE PROCEDURE IAW AMERIJET 727 AIRCRAFT OPS MANUAL CHAPTER 5 PAGE 53 AND 54.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED INDICATOR CONNECTOR , CLEANED AND RESEATED.  PERFORMED OPERATIONAL CHECK NORMAL IAW MM CHAPTER 27-51-00.  AIRCRAFT RETURNED TO SERVICE.
